# SDR 20001120SH051

- Difficulty date: November 4, 2000
- Submitted: November 20, 2000
- Operation: General aviation
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Part serial: 7297
- Condition: Inoperative
- Location: Engine
- Part time: 906 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR INOPERABLE.  (X)
